... 54mg pretty quickly. He had a manic episode this past weekend. The doctor believes this is a due to the Concerta. I do see this listed as a possible side effect in the literature. Has anyone experienced this personally?
My son is on Concerta. He is 14. He was given I believe 21mg for two weeks, then 32mg for another 2 weeks then 54mg. It is supposed to be given in smaller doses so that a person can get used to it. He was fine when it was given this way. Hope your son feels better soon. It's too bad that happened because I know that my son on Concerta works well for him.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Concerta - My son has ADHD and he is 13yrs and he is been taking it since he was 5, how longer am i?
Updated 17 Jul 2013 • 4 answers
Updated 18 Nov 2012 • 2 answers
Updated 21 Sep 2018 • 4 answers
My son is 14, taking concerta 72mg ,eeg has shown a lazy brain on left side,can concerta cause this?
Updated 9 Oct 2013 • 1 answer
Updated 14 Jul 2018 • 2 answers